# SDR MWEA00438

- Difficulty date: May 11, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 67,634 hours, 58,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 995575915
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR NR 1 BEAM (BOTTOM) AFT END IS CRACKED IN RADIUS.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER AND END FITTING.
